Generalized derivations on semiprime rings
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1253-1259
https://doi.org/10.4134/BKMS.2011.48.6.1253
Published online November 1, 2011
Vincenzo De Filippis and Shuliang Huang
DI.S.I.A., Faculty of Engineering, Chuzhou University
Abstract : Let $R$ be a prime ring, $I$ a nonzero ideal of $R$ and $n$ a fixed positive integer. If $R$ admits a generalized derivation $F$ associated with a derivation $d$ such that $(F([x,y]))^{n}=[x,y]$ for all $x,y\in I$. Then either $R$ is commutative or $n=1$, $d=0$ and $F$ is the identity map on $R$. Moreover in case $R$ is a semiprime ring and $(F([x,y]))^{n}=[x,y]$ for all $x,y\in R$, then either $R$ is commutative or $n=1$, $d(R)\subseteq Z(R)$, $R$ contains a non-zero central ideal and $F(x)-x \in Z(R)$ for all $x\in R$.
Keywords : prime and semiprime rings, differential identities, generalized derivations
MSC numbers : 16N60, 16W25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd